# SDR UIEA2017092501861

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Part number: 355T12001
- Condition: Cracked
- Location: Precooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PRECOOLER EXHAUST DUCT FOUND CRACKED. APU PRECOOLER EXHAUST  DUCT REMOVED & REPLACED IAW AMM 20-11-00, REV 122.  LEAK CHECKED GOOD.
